# SDR IXXA07SMN098S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FITTING FRAME, CRACKED AT  STATION  759.000, LONGERON 18 LEFT.  REMOVED FASTENERS.  PERFORMED STOP HOLE ON CRACK END.  PERFORMED NDT INSPECTION. NO CORROSION OR CRACK PROGRESSION FOUND.  FABRICATED REPAIR ANGLE (HORIZONTAL FLANGE) AND (VERTICAL FLANGE) AND FILLER.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS FROM STATION 759.000 IAW FAA FORM 8110-3, NUMBER 07058 DATED  02-15-07,SEMAN DRAWING NUMBER ED-4461 DATED 02-13-07,EO SEMAN NUMBER  2007220 DATED 02-15-07, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, SEMAN DRAWING NUMBER ED-4461, DC8 NDT SPM PART 06-10-01-001, FORM SEMAN 242-2, DC8 SRM 51-1-1 PAGE
